# SDR IPXA2020090960030

- Difficulty date: August 21, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AGA7112511
- Condition: Cracked
- Location: Bs 1129
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C UPPER CARGO COMPARTMENT LONGERON 4L SPLICE CRACK AT STA 1129.  REMOVED CRACKED LONGERON SPLICE, FABRICATED AND INSTALLED IN UPPER CARGO LONGERON 4L AT STA 1129, IAW DWG AGA7112 (MINOR).
